# SDR UALA2013031101441

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 85,820 hours, 13,652 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM L MAIN STRUT.  ABOUT 3 DRIPS PER MINUTE WITH SYSTEM PRESSURE.  FOUND BAD HYDRAULIC LINES FROM LEFT MAIN STRUT HYDRAULIC ANTI-AUTOBRAKE SYSTEM ITEM 955, 975 REF IPC 32-41-65-001 PG 1.  REPLACED FAULTY HYD LINES PER AMM.  LEAK CHECKED GOOD.  OKAY FOR SERVICE.
